Asymptotic behaviour of non-parametric minimal hypersurfaces
Ernst A. Ruh
Source: J. Differential Geom. Volume 4, Number 4 (1970), 509-513.
First Page: Show Hide
Primary Subjects: 53.04
Full-text: Access denied (no subscription detected)
We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber.
If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
 F. J. Almgren, Jr., Some interior regularity theorems for minimal surfaces and an extension of Bernstein's theorem, Ann. of Math. 85 (1966) 277-292.
Zentralblatt MATH: 0146.11905
 E. Bombieri, E. De Giorgi and E. Giusti, Minimal cones and the Bernstein problem, Invent. Math. 7 (1969) 243-268.
 J. Eells, Jr. and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964) 109-160.
 H. Federer, Some theorems on integral currents, Trans. Amer. Math. Soc. 117 (1965) 43-67.
 W. H. Fleming, On the oriented Plateau problem, Rand. Circ. Mat. Palermo 2 (1962) 1-22.
 E. DeGeorgi, Un aestensione del teorema di Bernstein, Ann. Scuola Norm. Sup. Pisa 19 (1965) 79-85.
 S. Kobayashi and K. Nomizu, Foundations of differential geometry, Vol. II, Interscience Tracts, John Wiley and Sons, New York, 1969.
Zentralblatt MATH: 0175.48504
 C. B. Morrey, Multiple integrals in the calculus of variations, Springer, New York, 1966.